# SDR K11A2022030300119

- Difficulty date: January 13, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,114 hours, 37,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 68,114 hours, 37,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER 27 RIGHT SPLICE AT STATION 1050
